# SDR DALA2019052503225

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1090280) DURING INSPECTION FOUND DENTED FRAME ON BS 727J AND STR 23L TO STR 24L AT AFT CARGO COMPARTMENT. PERFORMED REPAIR ON FRAME BS727J AND STRINGER 23L TO STRINGER 24L AT AFT CARGO COMPARTMENT ASPER ER/A NO577767-14 REV. ORIGINAL AND PRI N+577767-14 REV. 0,1,2 AND 3.
